# SDR MWEA00162

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 36,628 hours, 28,428 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 593998833N
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER BEAM FORWARD END IS CRACKED IN OUTER RADIUS.  FABRICATED AND INSTALLED NEW FITTING.
